# SDR 20000406SH057

- Difficulty date: February 9, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Engine: Pwa PW305
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: CH34682
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED 3 EACH IGNITORS FROM SUPPLY.  THE 4TH IGNITOR OPS CHECKED OK.  BATCH NUMBER UNKNOWN.  THE IGNITOR USED NORMALLY IS INSTALLED ON P&W 305 SERIES ENGINES.  P/N 34682.  (X)
